Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for heat rashes

I always end up with acute sun allergy, heat rash within 2 days of being in hot countries. I have been given disprosof injections on a few occasions which work incredibly well. Can I get this in Northern Ireland prior to travel instead of having to visit a health clinic I am not familiar with in a different country? I am 44 years old with no medical issues. Thank you
Wed, 3 Oct 2018
Report Abuse
Dentist 's  Response
Hi,

Well, taking the Diprofos injection prior can only to some extent and it is advisable to take the injection after the appearance of symptoms only.

As you suffer heat rash in hot and humid conditions, therefore you can try to reduce the severity of the reaction by avoiding too much sweating by wearing loose and cotton clothes.

Avoid using synthetic fabrics in your outfits. Drink plenty of water to keep hydrated and cool. Try to go out in the evenings and use air conditioners and coolers in the day especially as the temperature is high.

Use an umbrella if you go out in sun. Take cool showers as and when possible. Keep drinking cool fluids throughout the day.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Honey Arora, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am having scabies wat treatment do you suggest its been 10 days am suffering from that i am regularly using fourderm on d rashes on scrotum but...